Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2017, Article ID 4567452, 10 pages
https://doi.org/10.1155/2017/4567452
Research Article

Modeling the Parasitic Filariasis Spread by Mosquito in Periodic Environment

1School of Mathematics, Taiyuan University of Technology, Taiyuan 030024, China
2School of Innovation Experiment, Dalian University of Technology, Dalian 116024, China

Correspondence should be addressed to Yan Cheng; moc.361@97ygnehc

Received 26 August 2016; Accepted 24 November 2016; Published 8 February 2017

Academic Editor: Chung-Min Liao

Copyright © 2017 Yan Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper a mosquito-borne parasitic infection model in periodic environment is considered. Threshold parameter is given by linear next infection operator, which determined the dynamic behaviors of system. We obtain that when , the disease-free periodic solution is globally asymptotically stable and when by Poincaré map we obtain that disease is uniformly persistent. Numerical simulations support the results and sensitivity analysis shows effects of parameters on , which provided references to seek optimal measures to control the transmission of lymphatic filariasis.